# SDR CALA0800007

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 36,019 hours, 19,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235744
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME TO STRINGER CLIP IS CRACKED, CABIN STA 706 STRINGER 11R.  INSTALLED NEW CLIP PER SRM 53-40-02.
